# SDR REXA2021051900355

- Difficulty date: April 23, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Bs 797-813
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT TRACK AT FS 797.00 TO FS 813.00 STR L15 IS CORRODED. - SEAT TRACK WAS REMOVED AND REPLACED AS REQ IAW CRJ 700 AMM 53-00-49-400-801-A03. WVAC EMP #161529
